Alert archive / Alabama / Heat Advisories in 2016
Heat Advisory 5, NWS Mobile, AL
NWS Mobile, AL issued this heat advisory at Aug 5, 2016, 3:27 PM CDT for 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Mississippi. It took effect at Aug 6, 2016, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2016, 3:27 PM CDT (20:27 UTC)
- In effect from
- Aug 6, 2016, 12:00 PM CDT
- Expired
- Aug 6, 2016, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1407 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
097 WWUS74 KMOB 052027 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 327 PM CDT FRI AUG 5 2016 ...HEAT ADVISORY IN EFFECT FOR SOME INLAND AREAS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...HEAT ADVISORY NOW IN EFFECT FOR ALABAMA AND SOUTHEAST MISSISSIPPI FOR SATURDAY AFTERNOON... ALZ051>054-MSZ067-075-076-060430- /O.NEW.KMOB.HT.Y.0005.160806T1700Z-160807T0000Z/ /O.CON.KMOB.HT.Y.0004.000000T0000Z-160806T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN... PINE HILL...WAYNESBORO...BEAUMONT...NEW AUGUSTA...RICHTON... LEAKESVILLE...MCLAIN 327 PM CDT FRI AUG 5 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY. * TEMPERATURE...CLIMBING TO THE MID 90S. * IMPACTS...HEAT INDICES WILL RANGE FROM 105 AND 109 DEGREES IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ ALZ055-261-262-MSZ078-079-060430- /O.NEW.KMOB.HT.Y.0005.160806T1700Z-160807T0000Z/ MONROE-MOBILE INLAND-BALDWIN INLAND-STONE-GEORGE- INCLUDING THE CITIES OF...HOMEWOOD...MONROEVILLE...CITRONELLE... SARALAND...STOCKTON...WIGGINS...LUCEDALE 327 PM CDT FRI AUG 5 2016 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT SATURDAY. * TEMPERATURE...RISING TO THE 95 TO 97 DEGREE RANGE. * IMPACTS...HEAT INDICES RISING TO THE 107 TO 110 DEGREE RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
5 follow-up statements
253 WWUS74 KMOB 060553 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1253 AM CDT SAT AUG 6 2016 ...HEAT ADVISORY IN EFFECT FOR SOME INLAND AREAS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...HEAT ADVISORY NOW IN EFFECT FOR ALABAMA AND SOUTHEAST MISSISSIPPI FOR SATURDAY AFTERNOON... ALZ051>055-261-262-MSZ067-075-076-078-079-061800- /O.CON.KMOB.HT.Y.0005.160806T1700Z-160807T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-MOBILE INLAND- BALDWIN INLAND-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...CITRONELLE...SARALAND... STOCKTON...WAYNESBORO...BEAUMONT...NEW AUGUSTA...RICHTON... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1253 AM CDT SAT AUG 6 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * TEMPERATURE...CLIMBING TO THE MID 90S. * IMPACTS...HEAT INDICES WILL RANGE FROM 105 AND 109 DEGREES IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
205 WWUS74 KMOB 060557 CCA NPWMOB URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 1257 AM CDT SAT AUG 6 2016 ...HEAT ADVISORY IN EFFECT FOR SOME INLAND AREAS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...HEAT ADVISORY NOW IN EFFECT FOR ALABAMA AND SOUTHEAST MISSISSIPPI FOR SATURDAY AFTERNOON... ALZ051>055-261-262-MSZ067-075-076-078-079-061800- /O.COR.KMOB.HT.Y.0005.160806T1700Z-160807T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-MOBILE INLAND- BALDWIN INLAND-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...CITRONELLE...SARALAND... STOCKTON...WAYNESBORO...BEAUMONT...NEW AUGUSTA...RICHTON... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1257 AM CDT SAT AUG 6 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM CDT TODAY TO 7 PM CDT THIS EVENING... * TEMPERATURE...CLIMBING TO THE MID 90S. * IMPACTS...HEAT INDICES WILL RANGE FROM 105 AND 109 DEGREES IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
900 WWUS74 KMOB 060831 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 331 AM CDT SAT AUG 6 2016 ...HEAT ADVISORY IN EFFECT FOR ALL INLAND AREAS OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE FROM 11 AM THIS MORNING UNTIL 7 PM CDT THIS EVENING... .VERY WARM DAYTIME TEMPERATURES COMBINED WITH HIGH HUMIDITY LEVELS WILL RESULT IN DANGEROUSLY HIGH HEAT INDICES ACROSS MOST INLAND AREAS OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE BEGINNING LATE THIS MORNING CONTINUING THROUGH EARLY THIS EVENING. ALZ056>060-263-264-FLZ201-203-205-061645- /O.EXA.KMOB.HT.Y.0005.160806T1700Z-160807T0000Z/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-MOBILE CENTRAL- BALDWIN CENTRAL-ESCAMBIA INLAND-SANTA ROSA INLAND-OKALOOSA INLAND- INCLUDING THE CITIES OF...EVERGREEN...GREENVILLE...BRANTLEY... LUVERNE...ATMORE...BREWTON...FLOMATON...ANDALUSIA...OPP... MOBILE...PRICHARD...THEODORE...BAY MINETTE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...MOLINO...WALNUT HILL...JAY... MILTON...CRESTVIEW 331 AM CDT SAT AUG 6 2016 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * TEMPERATURE...CLIMBING TO THE MID 90S. * IMPACTS...HEAT INDICES WILL RANGE FROM 105 AND 109 DEGREES IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ ALZ051>055-261-262-MSZ067-075-076-078-079-061645- /O.CON.KMOB.HT.Y.0005.160806T1700Z-160807T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-MOBILE INLAND- BALDWIN INLAND-WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...CITRONELLE...SARALAND... STOCKTON...WAYNESBORO...BEAUMONT...NEW AUGUSTA...RICHTON... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 331 AM CDT SAT AUG 6 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * TEMPERATURE...CLIMBING TO THE MID 90S. * IMPACTS...HEAT INDICES WILL RANGE FROM 105 AND 109 DEGREES IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
202 WWUS74 KMOB 060832 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 332 AM CDT SAT AUG 6 2016 ...HEAT ADVISORY IN EFFECT FOR ALL INLAND AREAS OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE FROM 11 AM THIS MORNING UNTIL 7 PM CDT THIS EVENING... .VERY WARM DAYTIME TEMPERATURES COMBINED WITH HIGH HUMIDITY LEVELS WILL RESULT IN DANGEROUSLY HIGH HEAT INDICES ACROSS MOST INLAND AREAS OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE BEGINNING LATE THIS MORNING CONTINUING THROUGH EARLY THIS EVENING. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-061800- /O.CON.KMOB.HT.Y.0005.160806T1700Z-160807T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-ESCAMBIA INLAND-SANTA ROSA INLAND-OKALOOSA INLAND- WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... BRANTLEY...LUVERNE...ATMORE...BREWTON...FLOMATON...ANDALUSIA... OPP...CITRONELLE...SARALAND...STOCKTON...MOBILE...PRICHARD... THEODORE...BAY MINETTE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...MOLINO...WALNUT HILL...JAY...MILTON... CRESTVIEW...WAYNESBORO...BEAUMONT...NEW AUGUSTA...RICHTON... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 332 AM CDT SAT AUG 6 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * TEMPERATURE...CLIMBING TO THE MID 90S. * IMPACTS...HEAT INDICES WILL RANGE FROM 105 AND 109 DEGREES IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED OF 103 TO 104 DEGREES OR HEAT INDICES OF 108 TO 112. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
473 WWUS74 KMOB 061753 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1253 PM CDT SAT AUG 6 2016 ...HEAT ADVISORY IN EFFECT FOR ALL INLAND AREAS OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE UNTIL 7 PM CDT THIS EVENING... .VERY WARM DAYTIME TEMPERATURES COMBINED WITH HIGH HUMIDITY LEVELS WILL RESULT IN DANGEROUSLY HIGH HEAT INDICES ACROSS MOST INLAND AREAS OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE THROUGH EARLY THIS EVENING. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-070000- /O.CON.KMOB.HT.Y.0005.000000T0000Z-160807T0000Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-ESCAMBIA INLAND-SANTA ROSA INLAND-OKALOOSA INLAND- WAYNE-PERRY-GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...GROVE HILL...JACKSON...THOMASVILLE...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... BRANTLEY...LUVERNE...ATMORE...BREWTON...FLOMATON...ANDALUSIA... OPP...CITRONELLE...SARALAND...STOCKTON...MOBILE...PRICHARD... THEODORE...BAY MINETTE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...MOLINO...WALNUT HILL...JAY...MILTON... CRESTVIEW...WAYNESBORO...BEAUMONT...NEW AUGUSTA...RICHTON... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1253 PM CDT SAT AUG 6 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TEMPERATURE...MID TO UPPER 90S. * IMPACTS...HEAT INDICES WILL RANGE FROM 105 AND 111 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED WITH MAXIMUM HEAT INDICES OF 108 TO 112 DEGREES. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHTWEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this heat advisory went out at Aug 5, 12:25 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Aug 5, 12:25 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1225 PM CDT FRI AUG 5 2016 .DISCUSSION...See updated information below. && .UPDATE...Am adjusting the pops down a bit, with the slower development of cue so far, lower surface dew points, along with satellite blended precip h20 product indicating there is a drier airmass out there than thought this morning. Updates out shortly. /16 && .AVIATION... 18Z issuance...A drier airmass over the fa is limiting cloud development attm, but am expecting shra/tsra development in the mid to late afternoon. Localized drops to mvfr cigs likely in and near the precip, but at any one time am expecting this to be isolated to scattered in coverage. /16 && .PREV DISCUSSION... /issued 659 AM CDT FRI AUG 5 2016/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...VFR to MVFR cigs and visibilities through 06.12z. Lower cigs and visibilities mostly in and around scattered to numerous showers and thunderstorms through the forecast period. Winds will be light and variable early today becoming southwest to west at 6 to 10 knots late this morning through early this evening...then becoming light and variable later this evening through sat mid morning...shifting southwest to west by late sat morning. 32/ee PREV DISCUSSION... /issued 420 AM CDT FRI AUG 5 2016/ NEAR TERM /Now Through Friday night/...Main concern for today will continue to be dangerous heat levels for most areas today with some inland areas of southwest al and southeast ms reaching 109 degrees by late morning and early afternoon. This threat should diminish in some areas also by late morning and early afternoon where showers and thunderstorms do develop. All other areas will also endure heat indices ranging from 103 to 107 degrees followed by some relief where rain occurs. The other concern will continue to be a few strong thunderstorms during the afternoon and early evening hours with gusty straight line winds...frequent lightning and heavy rain...possibly leading to some minor flooding locally generally in areas of poor drainage. The best chance for measurable rain looks to be over the fl panhandle and a small part of south central al in Covington co and offshore beginning late this morning continuing through early to mid afternoon...then generally along and south of a line stretching from Andalusia al to south of Wiggins in ms through early this evening...transitioning offshore and right along the immediate coast of al and nwfl during the early morning hours on Sat. Latest model soundings show marginal lapse rates for today ranging from 5.7 to 6.3 c/km combined with computed capes ranging from 1500 to 2500 j/kg and limited forcing aloft. With this the threat for widespread severe weather remains low with maybe a few isolated strong to marginally severe thunderstorms by mid to late afternoon. High temps today will continue to be a tad above seasonal levels climbing to the mid 90s for most inland areas...except the lower 90s along immediate coast...combined with a westerly flow advecting over a warm land surface with dewpt temps still ranging in the lower to middle 70s. Lows tonight will continue to be on the warm and muggy side with lows ranging from the middle 70s for most inland areas and the mid to upper 70s along the immediate coast. 32/ee SHORT TERM /Saturday Through Sunday night/...A weak upper trof over the extreme southeast states shifts slowly southward while a weak upper low - possibly a weak tropical upper tropospheric trough low, or TUTT low, based on 200 mb heights and somewhat warmer temperatures - advances northward across the Bahamas island chain. These two upper level features begin to phase together late in the period and form an upper low centered over the central Florida peninsula. In response to this evolution, a weak surface trof which has lingered over the extreme southeast states for some time becomes progressively better defined on Saturday followed by the formation of a surface low Sunday into Sunday night near the northwestern Florida panhandle. Deep layer moisture increases over the forecast area during this transition, with precipitable water values ranging from 1.5-2.0 inches over the area increasing to 2.0-2.3 inches. While this pattern is evolving and may later set the stage for a potential heavy rain event in the southern portion of our area, expect a diurnal convective trend to continue through the weekend with mostly scattered daytime convection which lingers into the evening hours, although will see increased convective activity over the marine area especially by Sunday night which includes the coastal land areas as the surface low develops. The stronger storms will be capable of strong wind gusts, frequent lightning and heavy rains each day. Highs will be mostly in the mid 90s on Saturday, then moderate slightly to the lower/mid 90s for Sunday. The warmer temperatures on Saturday look to result in afternoon heat indices of 106-110 for much of the area north of the coast, and continue to think that a heat advisory will be necessary for a good portion of the area. Heat indices on Sunday afternoon will be a bit lower and range from 103-107. Lows will range from the mid 70s inland to the upper 70s near the coast. /29 LONG TERM /Monday Through Thursday/...The upper low remains near the central Florida peninsula on Monday, then gradually weakens into an upper trof while shifting slowly westward to the central Gulf coast region through the period. The associated surface low is expected to follow slowly westward to near the central Gulf coast, and gradually weaken as well through the period. There is some potential for the surface low to take on hybrid tropical characteristics given relatively somewhat warmer temperatures seen within the upper low, an environment which could have been influenced by phasing with the possible weak TUTT low. Deep layer moisture becomes very high over the area with this pattern, with precipitable water values increasing to near 2.5 inches. While the heaviest rainfall totals associated with this system continue to be located over the northeastern Gulf, as mentioned earlier there is the potential for heavy rains to affect the southern portion of the forecast area, especially the coastal counties. Have continued with good chance to likely pops over the area through the period given this pattern and abundant deep layer moisture. Highs gradually moderate through the period, from lower 90s on Monday to the mid/upper 80s by Thursday. Lows will range from the mid 70s inland to upper 70s near the coast. /29 MARINE...High pressure will continue over the north central and eastern gulf through sun then weaken from east to west as a broad sfc to h5 lows develops over the ne gulf and drifts west. With this pattern a light to occasionally moderate west to southwest wind flow will continue over the marine area through the weekend then build slowly beginning by early next week as the pressure gradient increases between low pressure over the northern gulf and high pressure to the south and west. Seas at 1 to 2 feet will continue through the weekend then build to 3 to 4 feet by midweek. For now we will keep monitoring this situation closely and make any necessary adjustments in the extended forecast if significant changes to the winds and seas is apparent. Winds and seas will continue to be higher near scattered to numerous showers and thunderstorms through the forecast pd. 32/ee && .MOB Watches/Warnings/Advisories... AL...Heat Advisory until 7 PM CDT this evening for ALZ051>054. FL...None. MS...Heat Advisory until 7 PM CDT this evening for MSZ067-075-076. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Aug 5, 5:44 AM CDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 544 AM CDT FRI AUG 5 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-061045- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 544 AM CDT FRI AUG 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT LATE MORNING AND AFTERNOON HEAT INDICES WILL RANGE FROM 103-109 DEGREES TODAY. A HEAT ADVISORY IS IN EFFECT FOR SOME INLAND AREAS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI FROM LATE THIS MORNING THROUGH THIS AFTERNOON. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA THROUGH THIS EVENING. THE STRONGER STORMS WILL PRODUCE FREQUENT LIGHTNING...TORRENTIAL DOWNPOURS...AND GUSTY WINDS. THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTERNOON HEAT INDICES WILL REACH 106-110 DEGREES FOR MUCH OF THE AREA ON SATURDAY...AND A HEAT ADVISORY MAY BECOME NECESSARY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE PERIOD. THE STRONGER STORMS WILL PRODUCE TORRENTIAL DOWNPOURS...GUSTY WINDS...AND PROLIFIC LIGHTNING. A FEW LOCALIZED FLOODING ISSUES ARE POSSIBLE DUE TO THE SLOW MOVEMENT OF THE STORMS. THERE ARE INCREASING SIGNS THAT A LOW PRESSURE SYSTEM MAY BRING A HEAVY RAIN EVENT AND POTENTIAL FLOODING ISSUES MAINLY TO THE SOUTHERN PORTION OF THE AREA DURING THE MIDDLE OF NEXT WEEK. STAY TUNED FOR LATER UPDATES ON THIS EVOLVING SITUATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-061045- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 544 AM CDT FRI AUG 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE DAY AND EARLY THIS EVENING. FREQUENT LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS REDUCING VISIBILITIES TO LESS THAN ONE NAUTICAL MILE CAN BE EXPECTED. WATERSPOUTS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS AND SEAS WILL BE HIGHER NEAR SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. FREQUENT LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS REDUCING VISIBILITIES TO LESS THAN ONE NAUTICAL MILE CAN BE EXPECTED. WATERSPOUTS ARE ALSO POSSIBLE.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 2:51 AM CDT | Heat Advisory | MOB | Choctaw, Clarke, Washington, Wilcox | 16 hr |
| Aug 5, 4:46 PM CDT | Special Weather Statement | MOB | Butler | 44 min |
| Aug 5, 5:20 PM CDT | Special Weather Statement | MOB | Wilcox | 40 min |
| Aug 5, 5:38 PM CDT | Special Weather Statement | MOB | Baldwin | 37 min |
| Aug 5, 5:44 PM CDT | Special Weather Statement | MOB | Wilcox | 31 min |
| Aug 5, 5:47 PM CDT | Special Weather Statement | MOB | Butler | 28 min |
| Aug 5, 6:38 PM CDT | Special Weather Statement | MOB | Washington | 52 min |
| Aug 5, 6:53 PM CDT | Special Weather Statement | MOB | Escambia | 37 min |
| Aug 5, 6:58 PM CDT | Special Weather Statement | MOB | Greene | 47 min |
Nearby
Heat Advisories in Alabama, 2016Heat Advisories in Mississippi, 2016Heat Advisories in Florida, 2016Every heat advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.